# SDR CA961217002

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 676101258
- Condition: Failed
- Location: Wing Flaps
- Component: Braero
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) WING FLAPS STUCK AT 0 DEGREES. FOUND GREEN MAIN RESOLVER OPEN. RESOLVER REPLACED AND RE-RIGGED.
